Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Function Spaces
Volume 2018, Article ID 2407091, 1 page

Corrigendum to “Fixed Points of -Fuzzy Mappings in Ordered -Metric Spaces”

1Lahore School of Economics, Lahore, Pakistan
2Assiut University, Assiut, Egypt
3Port Said University, Port Said, Egypt

Correspondence should be addressed to Ismat Beg; kp.ude.loohcserohal@gebi

Received 11 April 2018; Accepted 17 April 2018; Published 2 May 2018

Copyright © 2018 Ismat Beg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

In the article titled “Fixed Points of -Fuzzy Mappings in Ordered -Metric Spaces” [1], there was an error in reference , which should be corrected as follows.

M. Boriceanu, M. Bota, and A. Petruşel, “Multivalued fractals in -metric spaces,” Central European Journal of Mathematics, vol. 8, no. 2, pp. 367–377, 2010.


  1. I. Beg, M. A. Ahmed, and H. A. Nafadi, “Fixed points of ࡀ-fuzzy mappings in ordered b-metric spaces,” Journal of Function Spaces, vol. 2018, Article ID 5650242, 9 pages, 2018. View at Publisher · View at Google Scholar